On the Dependence of the Limit Functions on the Random Parameters in Random Ergodic Theorems

Yoshimoto, Takeshi . Abstract and Applied Analysis 2012. 2012 (503689) :-

Locate this article in:

Bibtex

@article{CIS-315916,
  Author = {Yoshimoto, Takeshi},
  Title = {On the Dependence of the Limit Functions on the Random Parameters in Random Ergodic Theorems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {503689},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles